# SDR HEEA968685

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Linear Actuator
- Part number: SYLC95481
- Condition: Faulty
- Location: Engine
- Component: DYLM735011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND ACTUATOR RETRACTED VERY SLOW AND INTERMITTENTLY.  FOUND VENDOR REPAIRED MOTOR WAS DEFECTIVE.
